MathSciNet Relay Station
MathSciNet bibliographic data
MR629328 (82i:83058) 83D05 (83F05)
Banerjee, A.; Santos, N. O. Homogeneous radiation-filled universe in general scalar tensor theory. J. Phys. A 14 (1981), no. 10, 2829–2835.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement